| Catalog Number |
PLS-1007/A |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that the material of the sheath wasn't firm/solid enough to be split completely but was ragged/broke so they had to slice the wall with a knife/scissor to be able to remove the sheath and complete the procedure.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and functional tests were performed.The complaint is confirmed.Root cause is attributed to the manufacturing process.A review of the device history record was performed and one exception document was found.A review of the complaint database was performed and no similar complaints for this lot number were identified.Corrective actions are in process.